Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Symmetric quadrature formulae for simplexes

Author: P. Silvester
Journal: Math. Comp. 24 (1970), 95-100
MSC: Primary 65.55
MathSciNet review: 0258283
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Symmetrie interpolation polynomials are defined for $ N$-dimensional simplexes with the aid of a symmetric coordinate notation. These polynomials are used to produce symmetric interpolatory quadrature formulae of arbitrary degree of precision over simplexes of arbitrary dimensionality. Tabulated values of weight coefficients are given for triangles and tetrahedra.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.55

Retrieve articles in all journals with MSC: 65.55

Additional Information

Keywords: Quadrature formulae, interpolation polynomials, Newton-Cotes quadrature, multivariate interpolation, multivariate quadrature
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society